Hyper!

13 Feb

A few weeks ago I had an MRI of my brain because I am exhibiting some of the same symptoms – primarily confusion and forgetfulness – that my dad showed before he was diagnosed with a brain tumor. I requested a copy of the “films” (actually a CD) to hand carry to my neurologist, whom I will see next Tuesday afternoon.

Several months ago I had gone to my endocrinologist to see about increasing my Synthroid dosage, as I am always exhausted and cannot control my weight. Instead of that, she put me on a very large dosage of Vitamin D.

So – Sunday I took the CD to church, because one of our members is a radiologist and I wanted him to take a look, even though he wouldn’t have the prior films for comparison.  Nothing particularly outstanding, but he did ask what meds I am on. When I mentioned the Vitamin D, his face lit up. “That’s your problem. Too much can cause confusion, as well as fatigue and diarrhea.” Great.  I have always slept more than the average bear, but for quite a while now, I have been getting up at least once a night to trot to the potty, and I have been sleeping between twelve and fourteen hours a night.

So much for “pepping me up”.

When I saw the doctor yesterday and practically got down on my knees to ask for more Synthroid (honestly, you’d think I was looking for real drugs) she said too much was bad for my heart, and would make me hyper. Well, the extra 25 pounds I’ve been lugging around isn’t doing my heart much good, and frankly, considering my sleep habits, a little bit of “hyper” might be a good thing.

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: